# SDR SWAA980359

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CRACKED AT BS 296, WL 256, LBL 55.  REPAIRED PER BOEING SRM.
